# SDR FDEA201311202835

- Difficulty date: November 20, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N59065
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 560 LBL 7 - RBL 10 FLOOR BEAM UPPER FLANGE FOUND CHAFFED.  REPAIR CARRIED OUT.   REFER TO DRC 0046, STAE EA 757-5335-08-E2458 REV - WITH 8110-3 DATED JAN 16 2014 FOR WORK DETAIL.  REPAIR CLASSIFIED AS MINOR
